Sometimes I wake up in the morning with the cold chills like I am still withdrawing and I feel like my internal body temp is still of wack! Its around 70 some degrees in my house and I still wear layers of clothes because it feels like it is only 50 degrees in my house and sometimes I feel the warmth and sometimes I feel the cold. Is this normal even after the withdraw is done and over with? Its really annoying. Any help would be amazing! Thanks guys!
Yes it is.. are you exercising and getting out? Also drink lots fluids try some warm herbal tea....after I came off fentanyl I was like that for months but it passed.... also congrats on coming this far ....
Hi Kellkell, congrats on the 36 days clean time! I think that it is certainly possible that your body temperature regulator may still be somewhat out of whack. I know that for me, I still fluctuate quite a bit! Sometimes I am freezing one minute and sweating the next. I chocked mine up to menopause, but I do think it can take several months before everything is completely back in sync! Hopefully, someone with more knowledge will weigh in.
Hey and congrats on 36 days, I had the same problem I felt like I was freezing in the middle of the summer. It finally subsided as our brains need to re-wire itself all of our body regulators get screwed up in the course of it. Hang in there it will get better.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.